# SDR DL76L050454

- Difficulty date: August 15, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 71,846 hours, 11,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 201301A
- Part serial: 6065
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IR - ON L/O, FOUND EMERGENCY EXIT SIGNS AT DOOR 1L AND 1R.  REMOVED AND REPLACED BATTERY PACK FOR DOOR 1L AND 1R EXIT SIGNS, NOW OPS NORMAL.
